Convergence of the grid method in the solution of nonlinear nonstationary problems
Differencialʹnye uravneniâ, Tome 16 (1980) no. 9, pp. 1710-1713
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_9_a15,
author = {N. G. Zhadaeva},
title = {Convergence of the grid method in the solution of nonlinear nonstationary problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1710--1713},
year = {1980},
volume = {16},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_9_a15/}
}
N. G. Zhadaeva. Convergence of the grid method in the solution of nonlinear nonstationary problems. Differencialʹnye uravneniâ, Tome 16 (1980) no. 9, pp. 1710-1713. http://geodesic.mathdoc.fr/item/DE_1980_16_9_a15/